	ANZAAE - Aotearoa New Zealand Association of Art Educators - Conference 2023													
	Room allocations - Tuesday 4 July													
8:30am	Pôwhiri													
	Pax: Select group Room: Te Rau Karamu Marae													
8:45am														
9:00am														
9:10am	Morning Tea													
9:30am														
9:40am	Conference Welcome – 10	minutes												
	Room: WHS Riley Centre													
9:50am														
10:15am	Room: WHS Riley Centre													
10:35am	Donn Ratana - Toi ataata i	mua, toi ataata inäianei												
10:45am	Room: WHS Riley Centre													
11:00am														
11:20am	15-minute change													
	15 minute cridige													
11:35am			Sguiggla [105]					Heart of the Matter [101] Where we have come from			Kõrero for tangata whenu	a kaiako   Ngataiharuru Tae	epa (110)	
	-		Room: WHS Riley Centre					Room: The Pit			Room: <b>Te Rau Karamu M</b> a	2720		
11:45am								Room. The Pic			Pax: 60	a de		
12:00noon	-													
12:15pm	Lunch - 45 minutes													
12:30pm	-													
12:45pm	1													
1:00pm	3hr workshop set up	3hr workshop set up	3hr workshop set up	3hr workshop set up	3hr workshop set up	Book Launch — NFT	Adobe Illustrator for	Wearable Art, where to	Disrupting and	Junior Contemporary	The Western Tradition's	Creative compositions	"Thriving or Surviving?"	Te Rau Karamu M
		Sin workshop set up				forms, platforms and transference   Nina Dyer,	beginners   Ben Mills [6]		reimagining education to be more engaging for		Art   Patrick Tyman [60]	using dioramas.   Kathryn Cotter [80]		[86]
1:15pm	Painting Emotion with Colour   Evan Woodruffe,	The Old is New Again: The		Printing with Tetrapak cartons   Ina Arraoui (75)	Wet on Wet Painting through Steiner Lens	Anna Pendergrast, Kelly Pendergrast, Raewyn	Room: 6804 Pax: 30	Pax: 25 Equip: data screen and a	ākonga and more	Room: Presentation D	Pax: 30 Equip: Projector	Equip: presenters table &	Lisa Ponweiser [52]	Room: Te Rau Ka Marae
	Gordon Harris [21]	Photographic Practices in Aotearoa   Shaun Waugh,	practices   Vanessa	Equip: Projector	Gabrielle Edmonds & Colleague [92]	Martyn [103]		table to display items on Room: 10B12A Textiles	Māori learners   Amie		Room: 12D04 North	projector Pax: 25	Equip: projector Room: Presentation E -	
1:30pm	Pax: 20 Equip: Projector, trestle	Lily Dowd, Belinda Whitta [69]		Pax: 15 Room: Printroom 2C06	Equip: Projector	Equip: projector Room: WHS Riley Centre		Studio	Equip: Projector			Room: 6B13	60 pax	
1:45pm	tables, running water &		Pax: 15 Equip: Printing paper,		Room: 6C01				Room: The Pit	15-minute change				
			news print, plastic to											_
2:00pm		& 6B09	screenprinting ink, caligo safewash intaglio inks.							kaiako support ākonga	i Art Pedagogy: Embodied learning through affect		Community   Tania Lewis	Te Rau Karamu N [86]
2:15pm			Encourage applicants to bring their own scratcher,							Māori to be all they can be as Māori   Lisa Purda			Rickard [70]	Room: Te Rau Ka
			scissors (small), ruler drawing pencils, vivids							[78]	feeling/thinking the body   Ingrid Boberg		Equip: projector Room: Presentation E -	Marae
2:30pm	1		visual diary and an image of a native bird, either							Equip: standard AV Room: Presentation D	Pax: 30 Room: <b>12D04 North</b>		60 pax	
			hand drawn or photocopied.											
2:45pm	Afternoon tea – 30 minute	S												
2.00	-													
3:00pm														
3:15pm		The Old is New Again			Wet on Wet Painting	Passionate Teachers	Celebrating Eric Carle	NCEA Review of	1	'The Tiaki Project', an	Winging it : past, present,		Ecology of sound   Jean	Te Rau Karamu M
	Colour continued	continued	approach to print continued	cartons continued	through Steiner Lens continued	make Passionate Students: 1 Teacher's	through collage   Kirsten Herd [45]	Panel   Jennie Williams,		educational, arts based, audio-visual, interactive	of Fine Arts   Raewyn	kāwai whakapapa   Maraea Timutimu [54]	Yern [34]	[86]
3:30pm						approach to Level 3 Design   Samara Doole	Pax: 20	Geoff Harris, Catherine Collins, and Beau Morgan		archiving experiences.   Jay Pressnell [33]	Martyn, John Vea, Conor Clarke [81]	Pax: 40	Equip: Standard AV Room: Presentation E -	Room: Te Rau Ka Marae
3:45pm						[65]	Equip: photocopier Room: 10B12B Spatial	Equip: Standard AV (with		Pax: 100+	Pax: 30	Equip: projector Room: Presentation D -	60 pax	
						Pax:30 Equip: projector & sound	Studio	portable mic) Room: WHS Riley Centre		Equip: Standard AV Room: The Pit - 126 pax	Room: 12D04 North	60 pax		
4:00pm						Room: 6B13				15-minute change				
4:15pm										Strategies to Spark	Pay Gans in Creative Arts	What if Māori had a text	Art lessons from a	Te Rau Karamu N
										Strategies to Spark Creative Agency   Kirsty Grieve & Jonathan	Education   Raewyn	before colonisation: Momotuhi Ngutu	ceramics collection   Lisa Terreni [53]	
4:30pm										Cameron [46]	Pax: 30	Brigham Anderson [7]	Room: Presentation E -	Room: Te Rau Ka Marae
										Room: The Pit - 126 pax		Room: Presentation D - 60 pax	60 pax	
4:45pm	3 hour workshop pack up	3 hour workshop pack up	3 hour workshop pack up	3 hour workshop pack up	3 hour workshop pack up									
5:00pm	Finish by 5pm													

		8:30am	Te Rau Karam Marae
		8:45am	WHS Riley Centre
		9:00am	Break time
		9:15am	The Pit
		9:30am	Off-site
		9:45am	Presentation I
		10:00am	Presentation I
		10:15am	Design spaces
		10:30am	Fine Arts Spaces
		10:45am	2D02
		11:00am	Roaming camera filmin
		11:15am	locations
		11:30am	
		11:45am	
		12:00noon	
		12:15pm	
		12:30pm	
		12:45pm	
arae	Strategies Art as a vehicle	1:00pm	
ramu	to explore Aotearoa NZ Histories   Rebecca Rice	1:15pm	
	Room: Off-site at Te Papa Pax - 25	1:30pm	
		1:45pm	
arae	Landscape & Desire	2:00pm	
ramu	Guided talk   Rebecca Rice	2:15pm	
	Room: Off-site at Te Papa Pax - 25	2:30pm	
		2:45pm	
		3:00pm	
arae	Te Papa - Mataaho Collective: Te Puni Aroaro Self Guided Tour [84]	3:15pm	
ramu	Room: Off-site at Te Papa	3:30pm	
		3:45pm	
		4:00pm	
arae	City Gallery - Self Guided Tour [85]	4:15pm	
ramu	Room: Off-site at City Gallery	4:30pm	
		4:45pm	
		5:00pm	
			I

	ANZAAE - Aotearoa New Zealand Association of Art Educators - Conference 2023 Room allocations - Wednesday 5 July															
8:30am 8:45am	AGM Room: WHS Riley Centre															
9:00am 9:15am	Ka mua, ka muri - Changing-up the paradigm   Nigel Borrell [98] Room: WHS Riley Centre															
9:30am 9:45am																
10:00am																
10:15am	_															
10:30am 10:45am	Holding space for decolon Room: WHS Riley Centre	isation in South Auckland	Ema Tavola													
11:00am	-															
11:15am 11:30am	15-minute change	to teach in the 2020s   Pet	er Robinson (61)								Te Tiriti o Waitangi in the	educational space   Masse	v Toi Rauwhāranei Desien T	eam [74]		
11:45am	Room: WHS Riley Centre										Room: The Pit		,			
12:00noon	-															
12:15pm	Lunch - 45 minutes										1					
12:30pm 12:45pm	-															
1:00pm	3 hour workshop set up	3 hour workshop set up	3 hour workshop set up	3 hour workshop set up	3 hour workshop set up	3 hour workshop set up	3 hour workshop set up	Relief Tile in Clay   Amber Bell [1]	Making Paint from Pigments   Will Bennett	Backward Planning for	Kōwhaiwhai Drawing workshop   Nigel Borell	Building Stories: Scholarship Design	The Panacea Placebo Project: a qualitative	Crafting time; the	Te Papa - Visual Thinking Strategies. Art as a vechile	
1:15pm	Painting Emotion with Colour   Evan Woodruffe, Gordon Harris [21]		Jude Gordon - Waterless Lithography Printmaking [37]	PAPATŪĀNUKU - ART	light relief A junior printmaking programme   Graham Hall [27]	Tips and Tricks for Reluctant Drawers   James Sutherland [29]	NAS Water soluble oil paint workshop   Kalvin Collins [106]	Pax: 10 Room: Workshop garage 2C03	[73]	Lisa Purda [79] Pax: 20 Room: 6B13	[107] Pax: 30 max Room: Te Rau Karamu	Linda Sew Hoy [51] Room: The Pit - 126 pax	study of health communication,	hand, the tools and the made   Monique Redmond & Emily O'Hara [59]		Art Found Pax: 50
1:30pm	Pax: 20 Equip: projector, running water, sink	Jasmine Horton [32]	Pax: 15 Room: Printroom 2C06 Notes: Acetone will be	MAKING FROM FOUND, HANDMADE AND REUSED MATERIALS   Kate Rivers, Esther Hansen & co.	Pax: 15	Pax: 30 (no change) Equip: projector	Pax: 20 Equip: water soluable				Marae - Wharenui		Room: 10B12B Spatial Studio	Pax: 60 Room: Presentation E	Pax - 25	
1:45pm 2:00pm	Room: 6C02		used	Pax: 15 Room: Printroom 2C05	delivered on Monday to space by Kathryn Cotter		Room: 6C01					15-minute change Insights from Visual Arts	Effective cat herding:	Sign to Symbol: the	Te Papa - Hiahia Whenua.	
2:15pm	-											moderation   Geoff Harri NZQA [92] Equip: projector	s Personalising learning in senior art   Mic Watts [57]	Changing Life of the New Zealand Wool Bale Stencil.   Dr Annette O'Sullivan [14]		
2:30pm	_											Room: The Pit - 126 pax	Equip: projector oom: <b>Presentation D</b>	Pax: 60 Equip: projector Room: <b>Presentation E</b>	Room: Offsite at Te Papa Pax - 25	
2:45pm	_							Afternoon tea – 30 minu	tes			1	1		1	
3:00pm 3:15pm	Painting Emotion with	Cyanotype Print	Waterless Lithography	NURTURING	light relief continued	Tips and Tricks for	NAS Water soluble oil	3D ways of capturing	Insights into teaching and	NCEA RAS Unit Planning	Hikoi for Harmony	How Co-Design Enhances	Approaches to Sculpture	Connecting Ideas and	Te Papa - Mataako	Talanoa fo
3:30pm	Colour continued	Presentation continued	Printmaking continued	PAPATÜÄNUKU continuec	8	Reluctant Drawers continued	paint workshop continued	d your surroundings   Raul Ortega Ayala [63] Room: <b>10B01</b>	learning with textiles and how research connects with teaching through hands on textile	workshop for new Level standards   Megan Whit Room: 10B12B Spatial	1 Catherine Tamihere Room: WHS Riley Centre	Education: One size does not fit all   Jessica Freire [35]		Process in Scholarship Painting   Katie Poynter- [43]	Collective. Te Puni Aroaro Self Guided Tour [84] Room: Offsite at Te Papa	Ferguson
3:45pm	-								processes.   Angela Kilford & Sonya Withers [3]	Studio		Equip: Standard AV Room: The Pit - 126 pax	Room: Presentation E	Pax: 60 Room: Presentation E		Marae - V
4:00pm	-								Pax: 25 Room: 10B12A Textiles Studio		15-minute change					
4:15pm	-										Towards Decolonisation Sarah Davis [67]	Understanding Abjection in Aotearoa through a	Stories, Visualisations and Voices: Towards a New Creative Practice in Education Research Hub	childhood inquiry   Dr Rachel Denee & Dr Sarah		wellbeing- think abou
4:30pm 4:45pm	2 hour workshopti	2 hour workshot-	2 hour workshopt-	2 hour workshop	2 hour workshop and	2 hour workshopt	2 hour worksher and	_			Equip: projector Room: Te Rau Karamu Marae - Whare Kai	feminist lens   Jamieson Hudson [30] Equip: can provide own	Dr Lisa Paris & Dr Carol Carter [16]	Pax: 60 Equip: projector	Gallery	experience Robertsha Pax: 60
14.45pm	- nour worksnop pack up	o nour worksnop pack up	s nour worksnop pack up	3 hour workshop pack up	s nour worksnop pack up	o nour worksnop pack up	- nour worksnop pack up					laptop and dongle Room: <b>The Pit - 126 pax</b>	Pax: 50 Equip: projector Room: <b>WHS Riley Centre</b>	Room: Presentation E		Equip: pro
5:00pm	Finish by Spm															

			1	
			8:30am	Te Rau Marae
			8:45am	WHS F Centre
			9:00am	Break
			9:15am	The Pi
			9:30am	Off-sit
			9:45am	Prese
			10:00am	Preser
			10:15am	Design
		Descent Cide Calls along	10:30am	
		Dream Girls Collective Mural Workshop - Film the first part of the		Fine A Space
			10:45am	2D02
			11:00am	Roami camer locatio
			11:15am	
			11:30am	
			11:45am	
			12:00noon	
			12:15pm	
			12:30pm	
			12:45pm	
	145 131 PT + 1	1		
ban Artist Award Hagen - Urban lation [93]	Kōrero with Pictures   Tawhai Rickard [77]		1:00pm	
esentation D	Room: Te Rau Karamu - Whare Kai		1:15pm	
			1:30pm	
		-	1:45pm	
	Things unseen: using		2:00pm	
	motif, immersive technology and sonic experiences to embody		2:15pm	
	cultural and storytelling concepts.   Tatiana Tavares [22]		2:30pm	
	Room: WHS Riley Centre	-	2:45pm	
			3:00pm	
or Pacific	The Magic of Material	-	3:15pm	
i   Tamariki [109]	handling   Anne-Marie Cullinan [4]			
Rau Karamu Vharenui	Room: Presentation D		3:30pm	
			3:45pm	
			4:00pm	
and social - What ākonga			4:15pm	
ut their æs   Claire aw [10]			4:30pm	
Djector			4:45pm	
esentation D				
			5:00pm	

	ANZAAE - Aotearoa New Zealand Association of Art Educators - Conference 2023												
	Room allocations - Thursday 6 July												
8:45am	Morning Welcome								Morning Welcome				
9:00am	The things you don't choo	se - An artist in classroms a	cross Aotearoa   Edith Amit	tuani [20]			A fantastical world of creativity   Rik Athorne [96]						
	Room: WHS Riley Centre								Room: The Pit				
9:15am													
9:30am	-												
9.50411													
9:45am	Morning Tea												
10:00am	NCEA RAS Experiences of F	Pilots Panel Discussion   Ca	therine Collins				Visual arts professional lea	arning for ECE: Reflection	Arts Curriculum Refresh	Claire Coleman   MoE [102]	Re-thinking what a Bache	lor of Fine Arts can be	
	Room: WHS Riley Centre						and practice   Dr Rachel D	enee [17]	Equip: screen/comp/lapto	D	Fiona Jack [23]		
10:15am							Equip: projector		Room: The Pit - 126 pax	۲	Room: Presentation E - 60	) pax	
							Room: Presentation D - 60	u pax					
10:30am													
10:45am							Teachers as co-creators: R		Towards a brighter future		Dismantling the Assignme   Bryce Galloway [8]	ent - Massey's BFA Hor	
							teacher in visual arts learn Sarah Probine [68]	ling during the early years [	Nick Clothier [94]	ground. Philosophy. Fun.	Bryce Galloway [8]		
11:00am							Equip: projector		Room: The Pit - 126 pax		Equip: projector Room: Presentation E - 60 pax		
							Room: Presentation D - 60	0 pax					
11:15am													
11:30am	15-minute change												
11:45am	Teacher Speed Dating	Contemporary Jewellery	Rapid prototyping for	Zinemaking Workshop	Integrated creativity	NCEA RAS Unit Planning	Watching 'HeArt of the	Nga Manu Taiko   Amy	Farly Career Art Educators	The Pukamahi/Workbook	Inside ideation +	Command P: Explori	
	Genevieve Craig [25]	Workshop - Layer,	mobile media   Klaus	Liam Goulter & Alice Alva	approach workshop   Nick	workshop for new Level 1	Matter'	Hudson [2]	- He pai te whakakotahi	as Kurawai/Reservoir	iteration: Year One	outdated technology	
12:00noon	Room: 10B12B Spatial	Laminate, Lace   Kelly McDonald & Heather	Kremer [47]	[50]	Clothier [94]	standards   Megan White Room: 6B01	Room: WHS Riley Centre	Pax: 30	Kailey Carruthers & Alex Murdoch	Kate Rivers [39]	Communication Design studio   Meighan Ellis [56	(re)engage students situ.   Dr George Haj	
	Studio	Galbraith [44]	Pax: 15 Room: <b>12B02 Typeroom</b>	Pax: 20 Equip: projector	Room: 6C02 6B13			Equip: laptop/computer Room: <b>Te Rau Karamu</b>	Pax: 15	Equip: projector Room: <b>Te Rau Karamu -</b>	Room: Presentation E	David Coventon [15] Room: The Pit	
12:15pm	-	Pax: 20		Room: 12D04 North				Marae - Whare Kai	Equip:	Wharenui			
		Room: 11BEast							Room: <b>12E04</b>				
12:30pm	Lunch - 45 minutes												
12:45pm													
1:00pm	]												
		1	1	1								1	
1:15pm	Teacher Speed Dating continued.	Contemporary Jewellery Workshop continued.	Rapid prototyping for mobile media continued.	Zinemaking Workshop continued.	Integrated creativity approach workshop	NCEA workshop cont.	Watching 'HeArt of the Matter' continued.	He Matenga Poto, He Oranga Roa   Tanu Aumua	PERMASET Inks - targeting carbon neutral by 2025	How to write like an Artist and Maths is Scary	Gendered Barriers to Creative Tech Training	SALTWATER /Interconnectivity   0	
1.20	-				continued			[71]	David Stuart [11]	Laura Jackson	Catherine Hoad & Dave Carter [9]	Peterson [26]	
1:30pm								Equip: projector	Pax: 20	Pax: 60		Pax: 30	
1:45pm	-							Room: Te Rau Karamu Marae Wharenui 50 Pax	Equip: projector Room: <b>12E04</b>	Equip: projector Room: The Pit	Pax: 60 Equip: projector,	Equip: projector Room: Te Rau Karan	
1.100											whiteboard/flipcharts Room: 6813-Presentation	Whare Kai	
2:00pm	15-minute change										D		
2:15pm	MANA MOTUHAKE: The El	evation and Integration of	Mātauranga Māori into Pub	lic and Private Sectors / Real	Im Space   Kelcy Taratoa [95	5]							
	Room: WHS Riley Centre												
2:30pm													
2:45pm													
3:00pm	Finished at 3pm												

			8:45am	Te Rau Karam Marae
			9:00am	WHS Riley Cer
			9:15am	Break time
			9:30am	The Pit
			9:45am	Off-site
e	Intertwining Art and Histor Katie Graham [42]	y in Hakatere Ashburton	10:00am	Presentation
	Room: <b>12D04 North - 30 p</b>	ax	10:15am	Presentation
			10:30am	Design spaces
onours	Art Gallery Educators Facili Esther McNaughton [104]	tated Discussion   Dr	10:45am	Fine Arts Spac
	Equip: projector Room: <b>12D04 North - 30 p</b>	ax	11:00am	2D02
			11:15am	Roaming cam filming locatio
	I		11:30am	
ring gy to ts in	Teaching Overseas - why you should do it and why you should come back	Universal Design for- learning   Chrissy MoE	11:45am	
lajian & 5]	Rodney Stratton & co. [64]	Room: <b>Presentation D</b>	12:00noon	
	Room:-Presentation D		12:15pm	
		1	12:30pm	
			12:45pm	
			1:00pm	
Giles	Where to start - where are we   Dieneke Jansen [13]	Universal Design for- Learning continues	1:15pm	
	Room: Presentation E		1:30pm	
amu			1:45pm	
			2:00pm	
			2:15pm	
			2:30pm	
			2:45pm	
			3:00pm	